A Short Proof of Schaefer's Theorem.
Mathematische Annalen, Tome 184 (1970), pp. 155-156
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__184_161916,
author = {Y.Ch. WONG},
title = {A {Short} {Proof} of {Schaefer's} {Theorem.}},
journal = {Mathematische Annalen},
pages = {155--156},
year = {1970},
volume = {184},
zbl = {0176.10502},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__184_161916/}
}
Y.Ch. WONG. A Short Proof of Schaefer's Theorem.. Mathematische Annalen, Tome 184 (1970), pp. 155-156. http://geodesic.mathdoc.fr/item/MAN_1970__184_161916/